# SDR RRXA003492

- Difficulty date: May 4, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45974
- Aircraft time: 73,187 hours, 27,600 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMMAGE TO THE COCKPIT PANEL 676B ALONG EDGE & SCREW HOLES AT FR -52X-20,Z0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SKIN IAW DC-8 SRM 51-1-4 AND 53-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
